# SDR LR7A2022031603086

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,608 hours, 8,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cap
- Part number: LS39973
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB3200, FOUND LH MLG WHEEL WELL FS517 FRAME INBOARD CAP CRACKED AT FS517, LBL62 WL257. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-17.    NR#0073.			 / PSE# 53-40-15, AD 2012-06-09
